# SDR CA980311010

- Difficulty date: February 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,031 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Jackshaft
- Part number: 206001115105
- Condition: Cracked
- Location: Collective
- Part time: 8,091 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED VISUALLY DURING INSPECTION. CRITICAL PART.  ATTACHES PILOTS COLLECTIVE STICK TO AIRFRAME.
